MADISON, Wis. - Madison police said a man drove into a concrete barrier on the bridge over Interstate 90/94 on Monday afternoon.
Madison police responded to a one-car crash in the 5100 block of High Crossing Boulevard at about 3 p.m.
Paramedics administered Narcan, a drug used to revive people who overdose on heroin, and the man regained consciousness, according to a Madison Police Department incident report.
Police said the crash is being investigated as a possible heroin overdose.
The driver appeared to have suffered non-life-threatening injuries, according to the incident report.
Crews were sent to inspect damage on the bridge, according to a Dane County dispatcher.
- Crews deal with dwindling salt supply, funds amid icy winter
- Monona cafe calls for action after no charges in embezzlement case
- Consumer Reports: Should you buy Ikea appliances?
- Consumer Reports: Foods that heal
- WEDC grants help grow entrepreneurship programs across state
- Political expert weighs in on effectiveness of Women's March movement